Une sous-variété
A submanifold
@article{AIF_1990__40_4_939_0, author = {Dajczer, M. and Rodriguez, L. L.}, title = {Infinitesimal rigidity of {Euclidean} submanifolds}, journal = {Annales de l'Institut Fourier}, pages = {939--949}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {40}, number = {4}, year = {1990}, doi = {10.5802/aif.1242}, mrnumber = {92d:53048}, zbl = {0727.53011}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.1242/} }
TY - JOUR AU - Dajczer, M. AU - Rodriguez, L. L. TI - Infinitesimal rigidity of Euclidean submanifolds JO - Annales de l'Institut Fourier PY - 1990 SP - 939 EP - 949 VL - 40 IS - 4 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.1242/ DO - 10.5802/aif.1242 LA - en ID - AIF_1990__40_4_939_0 ER -
%0 Journal Article %A Dajczer, M. %A Rodriguez, L. L. %T Infinitesimal rigidity of Euclidean submanifolds %J Annales de l'Institut Fourier %D 1990 %P 939-949 %V 40 %N 4 %I Institut Fourier %C Grenoble %U https://www.numdam.org/articles/10.5802/aif.1242/ %R 10.5802/aif.1242 %G en %F AIF_1990__40_4_939_0
Dajczer, M.; Rodriguez, L. L. Infinitesimal rigidity of Euclidean submanifolds. Annales de l'Institut Fourier, Tome 40 (1990) no. 4, pp. 939-949. doi : 10.5802/aif.1242. https://www.numdam.org/articles/10.5802/aif.1242/
[A] Rigidity for spaces of class greater than one, Amer. J. Math., 61 (1939), 633-644. | JFM | MR | Zbl
,[CD] Conformal rigidity, Amer. J. of Math., 109 (1987), 963-985. | MR | Zbl
and ,[DG] Real Kaehler submanifolds and uniqueness of the Gauss map, J. Diff. Geometry, 22 (1985), 13-28. | MR | Zbl
and ,[DR1] Rigidity of real Kaehler submanifolds, Duke Math. J., 53 (1986), 211-220. | MR | Zbl
and ,[DR2] Hypersurfaces which make a constant angle, in "Differential Geometry", Longman Sc. & Tech., Harlow, 1990. | Zbl
and ,[GR] Infinitesimal rigidity of submanifolds, J. Diff. Geometry, 10 (1975), 49-60. | MR | Zbl
and ,[S] On hypersurfaces with no negative sectional curvature, Amer. J. Math., 82 (1960), 609-630. | MR | Zbl
,[Y] Infinitesimal variations of submanifolds, Kodai Math. J., 1 (1978), 30-44. | MR | Zbl
,Cité par Sources :